# SDR NWAA071526744

- Difficulty date: March 30, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N644NW
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 69,320 hours, 12,718 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND SHORT EDGE MARGIN ON UPPER DECK FLOORBEAM REINFORCEMENT STRAPS AT BS 380 RT AND LT.  ALSO, FOUND CRACK IN FLOORBEAM CHORD FASTENER HOLE AT BS 380 RBL 74.  REPAIRED PER EA 67-208994.
